SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 RT 9MM; PROSTHESIS, KNEE,PATELLOFEMOROTIBIAL, SEMICONSTRAINED,CEMENTED,POLYMER/METAL
Back to Search Results |
| Catalog Number |
74027251 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Injury (2348)
| Date of Event |
05/21/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to infection.The surgeon decided it is not the product failure.
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, per communication, the revision was performed approximately 5 weeks post implantation due to infection and the surgeon did not fault the component.The patient impact beyond the reported infection and revision procedure cannot be concluded.No further medical assessment is warranted at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Product was sterilized according to sterilization release documentation from quality control.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.